# SDR CALA0700683

- Difficulty date: November 12, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 68,198 hours, 30,876 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6916970501
- Condition: Cracked
- Location: Bs 348.2 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN ATTACHMENT CLIP (BROKEN FASTENER HEADS TOO) ON STRINGER 15L AT STA 348.2.  THE ATTACHMENT CLIP WAS REPLACED IAW ECRA 5311-01375.
